# SDR 95ZZZM611

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 726
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 91SE16
- Condition: Defective
- Location: Te Flap Tq Tube
- Component: Honeywell
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 4097 - CREW EXPERIENCED AN UNCOMMANDED FLAP POSITION WHEN SELECTING FLAPS 10 DEGREE.  FLAPS CONTINUED TO 25 DEGREE SETTINGS.  PIT MAINTENANCE REPLACED FLAP POSITION MICRO-SWITCH IAW MM 27-50-00.  GROUND CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
